# SDR A6WA200540221

- Difficulty date: June 25, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 3510 · Crew Oxygen System
- Part: Pbe
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY PBE FALLING APART.  REMOVED AND REPLACED FLIGHT ATTENDANT PBE WHOLE ASSEMBLY IAW 35-30-00.  (M)
